# SDR SWAA2021072125029

- Difficulty date: October 20, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT FWD FACE LOCATED BS 420 STRINGER 26L FWD CARGO COMPARTMENT / REPLACED ANGLE SUPPORT FWD FACE LOCATED BS 420 STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40- 02 DRAWING #143A7505 REV.B
